# SDR MALA020648

- Difficulty date: November 9, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 6071T02P18
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLT 3395, RT ENGINE ITT DROPPED TO 355 INFLIGHT.  THE CABIN PRESSURE WARNING LIGHT ILLUMINATED ALSO.  AIR RETURN TO  DTW.  MAINTENANCE REMOVED AND REPLACED DECU. OPS CHECK GOOD.
